# SDR AALA202302271033

- Difficulty date: February 20, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 36,788 hours, 15,213 cycles
- Engine: Cfmint CFM567B20
- Engine time: 35,186 hours, 14,665 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567BTIQEC737
- Part serial: 804376
- Condition: Vibration
- Location: Zone 500 - Lh Wi
- Part time: 35,186 hours, 14,665 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE NOTICED SMELL AND VIBRATION. LEFT ENGINE VIBRATION AT 5.9 REDUCED THRUST AND RETURNED TO CLT LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202302211033: MAINTENANCE REPLACED LEFT ENGINE PER JOB CARD 08L40072003.** (CLOSED)
